MAUDE Adverse Event Report: DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY

DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY
Catalog Number 242672
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Udi: (b)(4).
 
Event or Problem Description
It was reported by manager via email that 3 monitors failed.First radiance 32¿ 4k/uhd medical display and radiance ultra 32¿ hd medical display had intermittent power.Second radiance 32¿ 4k/uhd medical display presented image degradation, sharpness and color is not as it once was.No replacements are needed.No surgical involvement.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that 3 monitors failed.First radiance 32¿ 4k/uhd medical display and radiance ultra 32¿ hd medical display had intermittent power.Second radiance 32¿ 4k/uhd medical display presented image degradation, sharpness and color is not as it once was.These monitors were not used by a customer; only used for development from spine team and they deal with nds directly.These monitors are from a depuy lab then cannot repair them; therefore, the wo was closed by error.The units would be as not for human use.Since the reported condition is not confirmed, the root cause for the reported failure cannot be determined, but lack of maintenance can be the most probable root causes of the failure reported.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
RAD32" 4K/UHD MEDICAL DISPLAY
Common Device Name
DISPLAY
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10543513
Report Number1221934-2020-02643
Device Sequence Number304139
Product Code KQM
UDI-Device Identifier00851455007812
UDI-Public00851455007812
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2020
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date10/16/2020
Patient Sequence Number1